ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Exact Reduction of a Polynomial Matrix to the Smith Normal Form

Ramachandran, Vijaya (1979) Exact Reduction of a Polynomial Matrix to the Smith Normal Form. In: IEEE Transactions on Automatic Control, 24 (4). pp. 638-641.


Download (384kB)


A finite field transform method is described for the exact reduction of a single-variable polynomial matrix to its Smith form, without the accompanying problem of coefficient growth.

Item Type: Journal Article
Publication: IEEE Transactions on Automatic Control
Publisher: IEEE
Additional Information: ©1979 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Date Deposited: 28 Sep 2005
Last Modified: 19 Sep 2010 04:20
URI: http://eprints.iisc.ac.in/id/eprint/3733

Actions (login required)

View Item View Item